# SDR DALA2023092607942

- Difficulty date: September 21, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 79,920 hours, 31,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0695 CORROSION ON FITING ON STA 1640, RBL 45.5 (W3). CORRECTIVE ACTION FITTING WAS REPLACED ON STA 1640 AND RBL 45.5 (W3). I.A.W. B- 757-200 SRM 51-10-02. (2985329)
